# SDR AALA202402053668

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 20,554 hours, 8,790 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 111699768
- Condition: Inoperative
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FUEL PUMP INOPERATIVE. MAINTENANCE REPLACED RIGHT AFT FUEL PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
